Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Song, Yang, Yang, Jie, Yang, Taicheng and Fei, Minrui (2015) Almost sure stability of switching Markov Jump Linear Systems. IEEE Transactions on Automatic Control, 61 (9). pp. 2638-2643. ISSN 0018-9286

Tian, Engang, Wong, W K, Yue, Dong and Yang, Tai-Cheng (2015) H-infinity filtering for discrete-time switched systems with known sojourn probabilities. IEEE Transactions on Automatic Control, 60 (9). pp. 2446-2451. ISSN 0018-9286

Yang, Tai C (1997) An algorithm to find the smallest possible values in a matrix to satisfy the M-matrix condition. IEEE Transactions on Automatic Control, 42 (12). pp. 1738-1740. ISSN 0018-9286

This list was generated on Mon Jun 18 18:33:17 2018 BST.